Alert archive / Alabama / Tornado Warnings in 2012
Tornado Warning 110, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Dec 25, 2012, 3:35 PM CST for Covington County, Crenshaw County, Alabama. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2012, 3:35 PM CST (21:35 UTC)
- Expired
- Dec 25, 2012, 4:30 PM CST
- In force
- 55 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Crenshaw County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 3:48 PM CST | TORNADO | 9 Wnw Wiggins, AL | REPORTED AT 865 MAGNOLIA ROAD IN TEXAS COMMUNITY. |
| Dec 25, 3:54 PM CST | TORNADO | 9 Wnw Wiggins, AL | STRUCTURE DAMAGE REPORTED BY PUBLIC. |
| Dec 25, 4:22 PM CST | TORNADO 0 | Luverne, AL | REPORTS OF HOMES DAMAGED IN LUVERNE AREA. |
| Dec 25, 4:22 PM CST | TORNADO | Luverne, AL | REPORTS OF 10 HOUSES DAMAGED IN LUVERNE AREA. |
| Dec 25, 4:30 PM CST | TORNADO | Patsburg, AL | EMA RELAYED PUBLIC REPORTS OF TORNADO NORTH OF LUVERNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 2:41 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548
WFUS54 KMOB 252135
TORMOB
ALC039-041-252230-
/O.NEW.KMOB.TO.W.0110.121225T2135Z-121225T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 430 PM CST
* AT 333 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTH OF ANDALUSIA...OR NEAR GANTT...
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY... LUVERNE...
GLENWOOD... DOZIER... BRANTLEY...
GANTT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3163 8618 3162 8617 3135 8644 3144 8659
3153 8653 3153 8650 3156 8650 3192 8624
3188 8617 3180 8620 3179 8614 3166 8614
TIME...MOT...LOC 2135Z 216DEG 31KT 3143 8647
$$2 follow-up statements
455
WWUS54 KMOB 252201
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST TUE DEC 25 2012
ALC039-252207-
/O.CAN.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
COVINGTON AL-
401 PM CST TUE DEC 25 2012
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL COVINGTON
COUNTY...
AT 354 PM CST...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
COVINGTON COUNTY HAS MOVED OUT OF THE COUNTY THUS THE TORNADO
WARNING HAS BEEN CANCELLED.
ANOTHER STORM THAT MAY REQUIRE A TORNADO WARNING IS LOCATED SOUTH OF
RED LEVEL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
3149 8640 3153 8640 3152 8650 3156 8650
3192 8624 3188 8617 3180 8620 3179 8614
3166 8614
TIME...MOT...LOC 2157Z 212DEG 19KT 3155 8638
$$
ALC041-252230-
/O.CON.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
CRENSHAW AL-
401 PM CST TUE DEC 25 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CRENSHAW
COUNTY...
AT 354 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 15 MILES SOUTHWEST OF LUVERNE...OR 3 MILES NORTHWEST OF
DOZIER...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY... LUVERNE...
GLENWOOD... DOZIER... BRANTLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
3149 8640 3153 8640 3152 8650 3156 8650
3192 8624 3188 8617 3180 8620 3179 8614
3166 8614
TIME...MOT...LOC 2157Z 212DEG 19KT 3155 8638
$$990
WWUS54 KMOB 252216
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
416 PM CST TUE DEC 25 2012
ALC041-252230-
/O.CON.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
CRENSHAW AL-
416 PM CST TUE DEC 25 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CRENSHAW
COUNTY...
AT 412 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF LUVERNE...OR 5 MILES NORTHWEST OF
BRANTLEY...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY... LUVERNE...
GLENWOOD... DOZIER... BRANTLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
3149 8640 3153 8640 3152 8650 3156 8650
3192 8624 3188 8617 3180 8620 3179 8614
3166 8614
TIME...MOT...LOC 2216Z 212DEG 19KT 3164 8632
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Dec 25, 1:54 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Dec 25, 1:54 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
154 PM CST TUE DEC 25 2012
.MESOSCALE UPDATE...LOOKING AT THE LATEST MESOSCALE MODEL DATA...WE
NOTE THE GREATEST CHANCES FOR SEEING STRONG LONG TRACK TORNADOES
WOULD BE FROM LATE AFTERNOON THROUGH THE MID EVENING HOURS. THIS
TIMING LINES UP WELL WITH WHAT WE ARE OBSERVING IN THE SURFACE
OBSERVATIONS...SATELLITE DATA AND RADAR IMAGERY. WE EXPECT TO SEE
DISCRETE CELLS WITH ROTATIONS DEEPENING OVER OUR WESTERN ZONES
(SOUTHEAST MISSISSIPPI) LATE THIS AFTERNOON WITH ROTATIONS BECOMING
DEEPER AND STRONGER AS WE GO INTO EARLY EVENING. WE HAVE JUST ISSUED
A PDS TORNADO WATCH FOR ROUGHLY THE WESTERN HALF OF OUR AREA. MOST
ACTIVE PERIOD FOR SEVERE WEATHER IN OUR AREA STILL LOOKS TO BE FROM
LATE AFTERNOON THROUGH THE EVENING HOURS. STAY TUNED. 05/JG
&&
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
GALE WARNING FROM 6 PM TUESDAY TO NOON WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
&&
05/JGHazardous weather outlook, Dec 25, 2:00 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 200 PM CST TUE DEC 25 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 200 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR ALL INTERIOR COUNTIES OF SOUTHEAST MISSISSIPPI AND ALABAMA COUNTIES WEST OF INTERSTATE 65. STRONG...LONG TRACKED TORNADOES ARE POSSIBLE. THIS IS A PARTICULARLY DANGEROUS WEATHER SITUATION. THREAT FOR SIGNIFICANT SEVERE WEATHER BEGINNING TO TAKE SHAPE FOR THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BEGIN TO REDEVELOP ACROSS PARTS OF OUR AREA THIS AFTERNOON IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM TO OUR WEST. AS THESE ISOLATED SHOWERS AND STORMS DEVELOP...THEY ARE EXPECTED TO MOVE RAPIDLY TO THE NORTHEAST. ALTHOUGH COVERAGE OF STORMS THIS AFTERNOON IS NOT EXPECTED TO BE WIDESPREAD...ANY STORMS THAT DO DEVELOP WILL INTENSIFY RAPIDLY...ESPECIALLY ALONG AND WEST OF THE I-65 CORRIDOR. THERE IS THE POTENTIAL FOR THESE STORMS TO PRODUCE STRONG...LONG TRACKED TORNADOES. AS THE DAY PROGRESSES...A SQUALL LINE THAT IS OVER CENTRAL LOUISIANA EARLY THIS AFTERNOON IS EXPECTED TO SURGE RAPIDLY EASTWARD... MOVING INTO SOUTHEAST MISSISSIPPI LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN RAPIDLY EAST ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE MID EVENING HOURS...THEN MOVING EAST OF THE REGION SHORTLY AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER CONCERN ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH AND LARGE HAIL...BUT AN ISOLATED TORNADO WILL STILL BE POSSIBLE. BRIEF...TORRENTIAL DOWNPOURS WILL ALSO LIKELY...BUT DUE TO THE SPEED OF THE SYSTEM...FLOODING SHOULD BE KEPT TO A MINIMUM. CONVECTIVE CELLS WILL CONTINUE TO DEVELOP IN THE UNSTABLE WARM SECTOR OF THE STORM OUT IN ADVANCE OF THE SQUALL LINE...WITH THE CONTINUED THREAT OF STRONG...LONG TRACKED TORNADOES. THE TIMING FOR THE HIGHEST POTENTIAL OF DANGEROUS...LONG TRACKED TORNADOES IN SOUTHEAST ALABAMA AND SOUTHWEST ALABAMA APPEARS TO BE LATE AFTERNOON THROUGH MID EVENING TODAY. STAY TUNED FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY AS ANOTHER SYSTEM PUSHES EASTWARD ACROSS THE GULF OF MEXICO. WHILE THIS SYSTEM WILL NOT BE NEARLY AS POTENT...PRECIPITATION CHANCES WILL INCREASE TOWARD THE FIRST HALF OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER THIS AFTERNOON AND TONIGHT. GMZ630>635-650-655-670-675-261200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 200 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHERLY WINDS WILL BECOME PROGRESSIVELY STRONGER OVER THE MARINE AREA THROUGH THIS AFTERNOON AND EVENING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE WINDS COULD RESULT IN TIDES OF 1 TO 2 FEET ABOVE PREDICTED LEVELS LATER IN THE DAY CLOSER TO THE TIME OF HIGH TIDE. A LINE OF US STRONG TO SEVERE MARINE STORMS IS FORECAST TO CROSS THE MARINE AREA THROUGH THE EVENING HOURS WITH A CONTINUED RISK OF SOME OF THESE STORMS PRODUCING TORNADOES OVER WATER. OUT AHEAD OF THIS LINE...MORE ISOLATED INDIVIDUAL STORMS COULD ALSO PRODUCE TORNADOES OVER WATER THIS AFTERNOON AND EVENING. THE LINE OF SEVERE THUNDERSTORMS WILL SHIFT EAST OF DESTIN BY OR SHORTLY AFTER MIDNIGHT. WITH THE PASSAGE OF THE STRONG LINE OF STORMS...STRONG SOUTHWESTERLY WINDS WILL BECOME MORE WESTERLY...AND BE CAPABLE OF CAPSIZING SMALLER MARINE CRAFT. EVEN STRONGER NORTHWESTERLY WINDS...POSSIBLE APPROACHING GALE FORCE...CAN BE EXPECTED DURING THE PREDAWN HOURS WEDNESDAY AND WEDNESDAY MORNING. WILL CONTINUE TO MONITOR THE EARLY WEDNESDAY TIME FRAME FOR POSSIBLE GALE CONDITIONS. THE THREAT OF SEVERE WEATHER IS EXPECTED TO END DURING THE PREDAWN HOURS WEDNESDAY AS THE STRONG COLD FRONT CLEARS THE AREA...BUT HAZARDOUS CONDITIONS FOR SMALL CRAFT DUE TO STRONG WINDS IS EXPECTED TO CONTINUE UNTIL THE WINDS SUBSIDE WEDNESDAY INTO WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY AS ANOTHER SYSTEM PUSHES EASTWARD ACROSS THE GULF OF MEXICO. WHILE THIS SYSTEM WILL NOT BE NEARLY AS POTENT...PRECIPITATION CHANCES WILL INCREASE TOWARD THE FIRST HALF OF THE WEEKEND.
In the hours before
Special weather statement, Dec 25, 10:12 AM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1012 AM CST TUE DEC 25 2012 ALZ058-251715- CRENSHAW AL- 1012 AM CST TUE DEC 25 2012 ...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 1115 AM CST... AT 1007 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF LUVERNE...OR 7 MILES SOUTHWEST OF RUTLEDGE...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... PETREY... LUVERNE... GLENWOOD... BRANTLEY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 TO 35 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:38 PM CST | Small Craft Advisory | MOB | 20 hr | |
| Dec 25, 4:41 AM CST | Gale Warning | MOB | 31 hr | |
| Dec 25, 4:41 AM CST | Small Craft Advisory | MOB | 13 hr | |
| Dec 25, 4:41 AM CST | Small Craft Advisory | MOB | 42 hr | |
| Dec 25, 4:41 AM CST | Small Craft Advisory | MOB | 42 hr | |
| Dec 25, 2:01 PM CST | Special Marine Warning | MOB | 62 min | |
| Dec 25, 2:43 PM CST | Tornado Warning | MOB | Clarke | 32 min |
| Dec 25, 2:55 PM CST | Tornado Warning | MOB | Clarke, Monroe | 65 min |
| Dec 25, 3:14 PM CST | Special Marine Warning | MOB | 61 min | |
| Dec 25, 4:07 PM CST | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 68 min |
| Dec 25, 4:12 PM CST | Tornado Warning | MOB | Mobile | 33 min |
| Dec 25, 4:13 PM CST | Special Marine Warning | MOB | 17 min | |
| Dec 25, 4:17 PM CST | Tornado Warning | MOB | Clarke, Mobile, Washington | 10 min |
| Dec 25, 4:24 PM CST | Tornado Warning | MOB | Crenshaw | 51 min |
| Dec 25, 4:24 PM CST | Tornado Warning | MOB | Choctaw | 66 min |
| Dec 25, 4:28 PM CST | Tornado Warning | MOB | Wilcox | 17 min |
| Dec 25, 4:39 PM CST | Tornado Warning | MOB | Conecuh, Escambia, Monroe | 51 min |
| Dec 25, 4:41 PM CST | Tornado Warning | MOB | Conecuh, Escambia | 49 min |
| Dec 25, 4:44 PM CST | Tornado Warning | MOB | Baldwin, Mobile | 61 min |
| Dec 25, 4:47 PM CST | Special Marine Warning | MOB | 43 min | |
| Dec 25, 4:50 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 55 min |
| Dec 25, 4:52 PM CST | Tornado Warning | MOB | Choctaw, Clarke, Washington | 53 min |
| Dec 25, 4:52 PM CST | Tornado Warning | MOB | Crenshaw | 38 min |
| Dec 25, 5:00 PM CST | Tornado Warning | MOB | Mobile, Washington | 45 min |
| Dec 25, 5:08 PM CST | Tornado Warning | MOB | Crenshaw | 45 min |
| Dec 25, 5:08 PM CST | Tornado Warning | MOB | Wilcox | 52 min |
| Dec 25, 5:13 PM CST | Tornado Warning | MOB | Covington | 18 min |
| Dec 25, 5:16 PM CST | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Monroe | 44 min |
| Dec 25, 5:17 PM CST | Tornado Warning | MOB | Clarke, Washington | 58 min |
| Dec 25, 5:23 PM CST | Tornado Warning | MOB | Monroe, Wilcox | 23 min |
| Dec 25, 5:28 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Mobile, Washington | 62 min |
| Dec 25, 5:40 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 65 min |
| Dec 25, 5:44 PM CST | Tornado Warning | MOB | Clarke, Wilcox | 46 min |
| Dec 25, 5:56 PM CST | Tornado Warning | MOB | Clarke, Washington | 64 min |
Nearby
Tornado Warnings in Alabama, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.